| Model Number |
DAT015 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported during an intraocular lens (iol) implant procedure, noticed that lens had a scratch at peripheral optic.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been two other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).